# SDR C2XA02CL217

- Difficulty date: October 31, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY AISLE LIGHT AT ROW 9 WAS INOPERATIVE.MAINTENANCE REPLACED THE LAMP IN EMERGENCY AISLE LIGHT AT ROW 9.OPERATIONAL CHECKS WERE GOOD.
